MathSciNet Relay Station
MathSciNet bibliographic data
MR1287550 (95g:35124) 35L65 (35D05 46F10)
Tan, De Chun; Zhang, Tong; Zheng, Yu Xi Delta-shock waves as limits of vanishing viscosity for hyperbolic systems of conservation laws. J. Differential Equations 112 (1994), no. 1, 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement